# SDR COMA9910047

- Difficulty date: March 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N189CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120189
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Condition: Tripped
- Location: Te Flaps
- Stage of operation: UK
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLAP CONTROL FAULT, INBOARD FLAPS WILL NOT OPERATE.  RERACKED FLAP CONTROL UNIT, SYSTEM OPERATION NORMAL.
